Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 75, NWS Austin/San Antonio, TX

May 31, 2016Blanco County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 31, 2016, 5:29 PM CDT for Blanco County, Texas. It took effect at May 31, 2016, 6:36 PM CDT. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
May 31, 2016, 5:29 PM CDT (22:29 UTC)
In effect from
May 31, 2016, 6:36 PM CDT
Expired
Jun 1, 2016, 1:51 PM CDT
In force
19 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Blanco County, TX

The radar

The Austin/San Antonio radar (KEWX), 74 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pedernales River at Johnson City (JOCT2). The gauge peaked at 16.09 ft at Jun 2, 2016, 1:00 PM CDT.

actionminormoderate101214161805/3106/0106/02
Action stage
13 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08153500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

945 
WGUS44 KEWX 312229
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 PM CDT TUE MAY 31 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Pedernales River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC031-011629-
/O.NEW.KEWX.FL.W.0075.160531T2336Z-160601T1827Z/
/JOCT2.1.ER.160531T2336Z.160601T0000Z.160601T0627Z.NO/
529 PM CDT TUE MAY 31 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Pedernales River At Johnson City.
* until Wednesday afternoon...or until the warning is cancelled.
* At  5:00 PM Tuesday the stage was 12.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
  14.4 feet by this evening.The river will fall below flood stage by after 
  midnight tomorrow.
* Impact...At 13.0 feet...Low water crossings upstream flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Johnson City       13   14   12.4   Tue  5 PM  12.8  11.5  11.1  10.9  10.8


&&

LAT...LON 3026 9841 3034 9841 3037 9818 3046 9809
      3041 9802 3031 9812             

$$
1 follow-up statement
820 
WGUS84 KEWX 010141
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
841 PM CDT TUE MAY 31 2016

...The flood warning continues for the following rivers in Texas...

  Llano River at Llano Affecting Llano County
  
  Pedernales River At Johnson City Affecting Blanco County
  
  Colorado River Above La Grange Affecting Fayette County
  
...The flood warning continues for the following rivers in Texas..

  Colorado River At Bastrop Affecting Bastrop County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC299-011443-
/O.EXT.KEWX.FL.W.0068.000000T0000Z-160601T1443Z/
/LLAT2.2.ER.160531T2200Z.160601T0100Z.160601T0243Z.NO/
841 PM CDT TUE MAY 31 2016

 The flood warning continues for
  the Llano River at Llano.
* At  8:00 PM Tuesday the stage was 12.0 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by tonight.
* Impact...At 12.0 feet...Moderate lowland flooding makes secondary roads and 
  low bridges in the flood plain dangerous to motorists. Equipment should be 
  moved from low docks and boat ties loosened downstream in Kingsland..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Llano              10   10   12.0   Tue  8 PM   4.3   3.6   3.2   3.0   2.9


&&

LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
      3060 9841 3071 9858             

$$

TXC031-011851-
/O.EXT.KEWX.FL.W.0075.000000T0000Z-160601T1851Z/
/JOCT2.1.ER.160531T2313Z.160601T0200Z.160601T0651Z.NO/
841 PM CDT TUE MAY 31 2016

 The flood warning continues for
  the Pedernales River At Johnson City.
* At  8:00 PM Tuesday the stage was 14.8 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.0 feet by tonight. The 
  river will fall below flood stage after midnight tomorrow.
* Impact...At 17.0 feet...Moderate lowland flooding makes secondary roads, 
  bridges and low crossings very dangerous. Swimmers and recreationists should 
  move from the flood plain downstream in Pedernales Falls State Park. Near the 
  USGS 1:2 year flood..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Johnson City       13   14   14.8   Tue  8 PM  12.8  11.4  11.2  11.0  10.8


&&

LAT...LON 3026 9841 3034 9841 3037 9818 3046 9809
      3041 9802 3031 9812             

$$

TXC021-011941-
/O.CON.KEWX.FL.W.0076.160602T0345Z-160603T0959Z/
/BRTT2.1.ER.160602T0345Z.160602T1200Z.160602T2159Z.NO/
841 PM CDT TUE MAY 31 2016

The flood warning continues for
  the Colorado River At Bastrop.
* At  8:00 PM Tuesday the stage was 14.4 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and continue to 
  rise to near 23.4 feet by Thursday morning. The river will fall below flood 
  stage by Thursday afternoon.
* Impact...At 23.0 feet...Minor lowland flooding reaches lowest areas of the 
  flood plain. Secondary roads and low bridges are flooded.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Bastrop            14   23   14.4   Tue  8 PM  19.3  23.4  22.3  21.4  20.8


&&

LAT...LON 3007 9737 3014 9731 3006 9717 2999 9718


$$

TXC149-011941-
/O.EXT.KEWX.FL.W.0071.160602T0940Z-160605T2100Z/
/LGRT2.1.ER.160602T0940Z.160603T0600Z.160605T0900Z.NO/
841 PM CDT TUE MAY 31 2016

 The flood warning continues for
  the Colorado River Above La Grange.
* At  8:30 PM Tuesday the stage was 14.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Thursday morning and continue to rise to 
  near 29.3 feet by Friday morning. The river will fall below flood stage by 
  Sunday morning.
* Impact...At 29.0 feet...Flow covers lowest areas of the flood plain with no 
  major damage. Lowest roads and bridges are flooded..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 La Grange          19   26   14.6   Tue  8 PM  16.5  26.7  29.3  27.4  25.8


&&

LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 31, 3:28 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, May 31, 3:28 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
328 PM CDT TUE MAY 31 2016

.SHORT TERM (Tonight through Wednesday Night)...
The first of many heavy rain episodes and storm complexes is
currently passing through the CWA. The evolution of this system,
which is a combination of high instability, high PWAT, mesocale
boundary interactions, and upper level shortwave disturbances will
be indicative of the next few days.

Hi-resolution models have been essentially guessing at how to
handle convective initiation and coverage over the last several
days...and with the exception of a decent HRRR handling of today's
activity, have not improved. Thus, basically the forecast has
heavily favored the synoptic models in conjunction with
collaboration with neighbors and regional offices.

Looking west of the current convection...IR satellite is showing
convection enhancing across New Mexico and south of the Big Bend
region. Believe this area will be round number 2 of heavy rain
potential overnight tonight. While this round will not have the
benefit of the higher instability from this afternoon, and a
somewhat worked over atmosphere, would expect this activity out
west to evolve into a mature MCS and move east into at least the
western half of the CWA late tonight into tomorrow morning.

There may be a lull in activity between the Wednesday morning
activity but it will likely only be brief as the atmosphere
destabilizes again into the afternoon and yet another shortwave
swings northeast across...again...the Big Bend and Edwards
Plateau.

It is extremely difficult to hone in on specific amounts
in any particular region, but given the antecedent conditions that
have been well advertised, the flash flooding risk will be
significant between now and Wednesday night.

&&

.LONG TERM (Thursday through Tuesday)...
The heavy rain and flooding threats continue Thursday as the main
upper low responsible for all of these shortwave disturbances
enters the state. By Thursday morning, focused upper level lift
associated with the right entrance region of the upper low will be
positioned from Del Rio to Waco. This, coupled with the same
moisture and instability considersations to today and Wednesday
will likely be our most significant heavy rainfall threat.

At the surface, the EURO and GFS both indicate the development of
a surface low over West Texas and pushes southeast along the Rio
Grande River. This will...yet again...provide a surface based
focus to additional heavy rain development Thursday afternoon and
as the main upper low begins to slow in its movement and becomes
more stagnant, could potentially result in training heavy rainfall
as well. This round could persist through Friday morning before
the heavy rain potential begins to finally wane Friday
evening...if the upper low does indeed move east as progged.

As a result...QPF values have further increased, now expected the
potential for 4-7 inches between now and Friday morning but with
the potential for some areas to reach as high as 15 inches before
this event is over with. If this estimate comes to fruition, flash
flooding impacts will be severe. And with so much uncertainty in
the positioning of certain variables, it is not possible to
highlight any one particular area for this threat. So all persons
in South Central Texas should prepare for the prospect of flash
flooding, perhaps extreme flash flooding, and make plans to be
potentially impacted.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              70  82  69  80  66 /  70  80  80  70  60
Austin Bergstrom Intl Airport  70  82  68  80  66 /  70  80  80  70  70
New Braunfels Muni Airport     70  82  68  80  66 /  70  70  80  70  70
Burnet Muni Airport            67  79  66  78  64 /  70  80  80  70  60
Del Rio Intl Airport           71  86  69  84  66 /  70  80  80  60  40
Georgetown Muni Airport        69  80  67  79  64 /  70  80  80  70  60
Hondo Muni Airport             70  84  68  82  65 /  70  70  80  70  60
San Marcos Muni Airport        70  82  68  79  65 /  70  80  80  70  70
La Grange - Fayette Regional   71  82  70  80  68 /  60  70  80  80  70
San Antonio Intl Airport       71  82  69  81  67 /  70  70  80  70  60
Stinson Muni Airport           72  83  70  82  68 /  70  70  80  70  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday morning for the following
counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...
Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio...
Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr...
Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis...
Uvalde...Val Verde...Williamson...Wilson...Zavala.

&&

Mesoscale/Aviation...24
Synoptic/Grids...TB3
Public Service/Data Collection...33
Hazardous weather outlook, May 31, 2:59 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 PM CDT TUE MAY 31 2016

TXZ171>173-183>194-202>209-217>225-228-012000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
259 PM CDT TUE MAY 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING FOR ALL
OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF HEAVY RAINFALL
BEGINNING THIS AFTERNOON WILL BE CAPABLE OF PRODUCING RAINFALL
RATES OF OVER 2 INCHES PER HOUR IN SOME CASES WHICH WILL RESULT IN
RAPID DEVELOPMENT OF FLASH FLOODING. ADDITIONALLY...RAPID RISES TO
ALREADY ELEVATED RIVERS AND STREAMS WILL ALSO BE POSSIBLE.

THERE WILL ALSO BE A RISK FOR SOME LARGE HAIL AND DAMAGING WINDS
WITH THESE STORMS. HOWEVER...THE MAIN THREAT WILL BE FLASH
FLOODING AND THE THREAT IS SIGNIFICANT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH SUNDAY
WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS AND HEAVY
RAINFALL POSSIBLE EACH DAY. ENHANCED CHANCES FOR WIDESPREAD HEAVY
RAINS ARE EXPECTED EARLY WEDNESDAY THROUGH LATE THURSDAY INTO
FRIDAY MORNING. BETWEEN TODAY AND FRIDAY...MOST AREAS ARE
EXPECTED TO RECEIVE BETWEEN 4 AND 7 INCHES OF RAIN...WITH ISOLATED
TOTALS UP TO 15 INCHES POSSIBLE. THE WET PATTERN IS EXPECTED TO
CONTINUE INTO THIS WEEKEND AS AN UPPER LOW BECOMES ALMOST
STATIONARY OVER TEXAS.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT FOR THIS WEEK...A
FEW STORMS WEDNESDAY INTO THURSDAY COULD BRIEFLY BECOME SEVERE
WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY
TUNED FOR FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME
MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

TB3

In the hours before

Local storm report, May 31, 4:04 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
404 PM CDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HEAVY RAIN       SABINAL                 29.32N  99.47W
05/31/2016  M1.92 INCH       UVALDE             TX   MESONET

            1.92 INCHES OF RAIN SINCE 2 PM

&&

EVENT NUMBER EWX1600522

CVP
Special weather statement, May 31, 4:05 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
405 PM CDT TUE MAY 31 2016

TXZ207-209-221-223-225-312145-
WILSON TX-GUADALUPE TX-FAYETTE TX-GONZALES TX-LAVACA TX-
405 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE...CENTRAL
GONZALES...SOUTHEASTERN GUADALUPE...NORTHEASTERN WILSON AND
NORTHWESTERN LAVACA COUNTIES UNTIL 445 PM CDT...

AT 405 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF KINGSBURY...OR 11 MILES SOUTHEAST OF SEGUIN...MOVING
NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GONZALES...SHINER...MOULTON...WAELDER...PALMETO...HENKHAUS...BELMONT...OAK
FOREST...LITTLE NEW YORK...DILWORTH...NICKLE...MONTHALIA...OTTINE...COST...
BEBE...LEESVILLE AND NEWTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2932 9795 2948 9801 2977 9717 2947 9707
TIME...MOT...LOC 2105Z 241DEG 47KT 2951 9780

ALLEN
Special weather statement, May 31, 4:22 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
422 PM CDT TUE MAY 31 2016

TXZ193-208-209-223-225-312200-
FAYETTE TX-BASTROP TX-GONZALES TX-CALDWELL TX-LAVACA TX-
422 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE...SOUTHERN
BASTROP...CENTRAL CALDWELL...NORTHEASTERN GONZALES AND NORTHWESTERN
LAVACA COUNTIES UNTIL 500 PM CDT...

AT 422 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTH OF LOCKHART TO 11 MILES NORTHEAST
OF LULING TO 8 MILES SOUTHWEST OF GONZALES. MOVEMENT WAS EAST AT 30
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GONZALES...BASTROP...SMITHVILLE...SHINER...FLATONIA...MOULTON...WAELDER...
NIEDERWALD...ROSANKY...CEDAR CREEK...MULDOON...CIRCLE D-KC ESTATE...
CISTERN...CIRCLE D-KC ESTATES...CAMP SWIFT...WYLDWOOD...UPTON...MCMAHAN...
LYTTON SPRINGS AND TILMON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3023 9723 2993 9697 2946 9711 2936 9764
      2976 9753 3000 9774
TIME...MOT...LOC 2122Z 250DEG 25KT 2996 9765 2978 9749 2945 9758

ALLEN
Local storm report, May 31, 4:29 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
429 PM CDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HEAVY RAIN       3 W HORSESHOE BAY       30.54N  98.41W
05/31/2016  M2.37 INCH       LLANO              TX   COCORAHS

            2.37 INCHES OF RAIN IN THE PAST 2 HOURS

&&

EVENT NUMBER EWX1600523

CVP
Special weather statement, May 31, 4:31 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 PM CDT TUE MAY 31 2016

TXZ221-222-312215-
WILSON TX-KARNES TX-
431 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KARNES AND CENTRAL
WILSON COUNTIES UNTIL 515 PM CDT...

AT 431 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POTH...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FLORESVILLE...POTH...STOCKDALE...KOSCIUSKO...NIXON...PANDORA AND GILLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2896 9821 2916 9821 2938 9788 2938 9784
      2937 9784 2935 9786 2920 9770 2918 9769
TIME...MOT...LOC 2131Z 238DEG 20KT 2913 9809

ALLEN
Special weather statement, May 31, 5:29 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 PM CDT TUE MAY 31 2016

TXZ220-222-312315-
KARNES TX-ATASCOSA TX-
529 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KARNES AND
SOUTHEASTERN ATASCOSA COUNTIES UNTIL 615 PM CDT...

AT 529 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CAMPBELLTON...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAMPBELLTON...EL OSO...PEGGY...COY CITY...FASHING AND ZUNKERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2864 9834 2865 9836 2880 9838 2887 9795
      2871 9793 2869 9801 2879 9810 2862 9832
      2862 9834
TIME...MOT...LOC 2229Z 265DEG 17KT 2872 9829

ALLEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 10:00 PM CDTRiver Flood WarningEWXBexar, Wilson15 hr
May 31, 10:42 AM CDTSpecial Weather StatementEWXLlano48 min
May 31, 10:52 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more4 days
May 31, 11:31 AM CDTAreal Flood AdvisoryEWXLlano3 hr
May 31, 11:52 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
May 31, 12:05 PM CDTFlash Flood WarningEWXLlano3 hr
May 31, 12:29 PM CDTFlash Flood WarningEWXBandera, Gillespie, Kerr, Real3 hr
May 31, 12:58 PM CDTFlash Flood WarningEWXMedina, Uvalde4 hr
May 31, 1:55 PM CDTSpecial Weather StatementEWXBlanco50 min
May 31, 2:05 PM CDTAreal Flood AdvisoryEWXBexar3 hr
May 31, 2:15 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Kendall, Llano3 hr
May 31, 2:21 PM CDTRiver Flood WarningEWXLlano20 hr
May 31, 2:25 PM CDTRiver Flood WarningEWXBandera22 hr
May 31, 2:25 PM CDTRiver Flood WarningEWXBexar4 days
May 31, 2:25 PM CDTSpecial Weather StatementEWXMedina50 min
May 31, 2:32 PM CDTAreal Flood AdvisoryEWXComal3 hr
May 31, 2:35 PM CDTRiver Flood WarningEWXFayette4 days
May 31, 2:40 PM CDTSpecial Weather StatementEWXHays50 min
May 31, 2:53 PM CDTFlash Flood WarningEWXComal3 hr
May 31, 2:56 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays64 min
May 31, 3:05 PM CDTSpecial Weather StatementEWXMedina40 min
May 31, 3:10 PM CDTSpecial Weather StatementEWXWilson65 min
May 31, 3:24 PM CDTFlash Flood WarningEWXBexar3 hr
May 31, 3:54 PM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
May 31, 3:57 PM CDTSpecial Weather StatementEWXCaldwell48 min
May 31, 3:58 PM CDTRiver Flood WarningEWXComal, Guadalupe18 hr
May 31, 4:01 PM CDTRiver Flood WarningEWXComal, Guadalupe22 hr
May 31, 4:05 PM CDTSpecial Weather StatementEWXGonzales40 min
May 31, 4:10 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
May 31, 4:15 PM CDTAreal Flood AdvisoryEWXCaldwell3 hr
May 31, 4:22 PM CDTSpecial Weather StatementEWXBastrop, Gonzales38 min
May 31, 4:31 PM CDTSpecial Weather StatementEWXWilson44 min
May 31, 4:34 PM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 31, 4:52 PM CDTAreal Flood AdvisoryEWXAtascosa, Gonzales, Karnes, Wilson3 hr
May 31, 4:52 PM CDTRiver Flood WarningEWXLlano16 hr
May 31, 4:56 PM CDTSevere Thunderstorm WarningEWXKarnes, Wilson32 min
May 31, 5:13 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee, Williamson3 hr
May 31, 5:29 PM CDTSpecial Weather StatementEWXKarnes46 min
May 31, 5:50 PM CDTFlash Flood WarningEWXFayette3 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.